# SDR UALA2009101503234

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 65,310 hours, 21,211 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTS INOP ROWS 15, 22, & 25.  SECURED CONNECTOR ROW 15, CHECKS OK.  ROWS 22 & 25 NEED LIGHT ASSY.  REPLACED EEL LIGHTS AT SEAT 22 AND 25.
